Metrics

From
Fixed Point Theorems in Partial Metric Spaces for Four Weakly Compatible Maps by Reena and Balbir Singh Turkish Journal of Analysis and Number Theory. 2021, 9(3), 38-41 doi:10.12691/tjant-9-3-1
Views
776
Html 776
Abstract 0
05 November 2021 (publication date) through 02 October 2022 *
46.01 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 849
PDF357
Epub255
XML143
PPT0
Figures43
Tables51
Export: 597
RIS181
BibTex235
Endnote181
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com